

Rnd 6 The Wick National Saturday Race Schedule

7/8/2023 Subject to network schedule changes

SATURDAY

	SATURDAY
7:00am - 2:00pm	Rider Services / Will Call Opens
7:15am - 7:20am	Riders Meeting at AMA Semi
7:20am - 7:35am	Chapel Service at AMA Semi
8:00am - 8:15am	250 Class Practice Grp B- 15 minutes (1 Lap Free)
8:20am - 8:35am	250 Class Practice Grp A- 15 minutes (1 Lap Free)
8:35am - 8:50am	Track Maintenance
8:50am - 9:05am	450 Class Practice Grp A- 15 minutes (1 Lap Free)
9:10am - 9:25am	450 Class Practice Grp B- 15 minutes (1 Lap Free)
9:30am - 9:40am	Track Maintenance
9:40am- 9:45am	250 Class Grp B Start Practice (Off Gate) 5 minutes
9:45am - 10:00am	250 Class Practice Grp B- 15 minutes - Timed
10:05am - 10:10am	250 Class Grp A Start Practice (Off Gate) 5 minutes
10:10am - 10:25am	250 Class Practice Grp A- 15 minutes - Timed
10:30am -10:35am	450 Class Grp A Start Practice (Off Gate) 5 minutes
10:35am - 10:50am	450 Class Practice Grp A- 15 minutes - Timed
10:55am -11:00am	450 Class Grp B Start Practice (Off Gate) 5 minutes
11:00am - 11:15am	450 Class Practice Grp B- 15 minutes - Timed
11:15am - 11:45am	Track Maintenance
11:45am - 11:55am	250 Consolation Race
12:00pm - 12:10pm	450 Consolation Race
12:30pm - 1:00pm	OPENING CEREMONIES
12:46pm	First Call
12:56.00pm	Begin Loading Gate/Staging Closes
1:06pm - 1:16pm	250 Class Sight Lap/ Top 5 Rider Introduction
1:16pm - 1:51pm	250 Class Moto #1 LIVE NBC
1:16pm - 1:51pm 1:51pm - 2:01pm	250 Class Moto #1 LIVE NBC Podium Interviews
1:51pm - 2:01pm	Podium Interviews
1:51pm - 2:01pm 1:43pm	Podium Interviews First Call
1:51pm - 2:01pm 1:43pm 1:53.00pm	Podium Interviews First Call Begin Loading Gate/Staging Closes
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm 2:50pm -3:00pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm 2:50pm -3:00pm 2:50pm-3:20pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm 2:50pm -3:00pm 2:50pm-3:20pm 2:54pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime First Call
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm 2:50pm -3:00pm 2:50pm-3:20pm 2:54pm 3:04.00pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm 2:50pm -3:00pm 2:50pm-3:20pm 2:54pm 3:04.00pm 3:16pm -3:24pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm 2:50pm -3:00pm 2:50pm-3:20pm 2:54pm 3:04.00pm 3:16pm -3:24pm 3:24pm - 4:00pm 4:00pm - 4:10pm 3:54pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm 2:50pm -3:00pm 2:50pm-3:20pm 2:54pm 3:04.00pm 3:16pm -3:24pm 3:24pm - 4:00pm 4:00pm - 4:10pm 3:54pm 4:04.00pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm 2:50pm -3:00pm 2:50pm-3:20pm 2:54pm 3:04.00pm 3:16pm -3:24pm 3:24pm - 4:00pm 4:00pm - 4:10pm 3:54pm 4:04.00pm 4:16pm -4:24pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm - 2:13pm 2:13pm - 2:50pm 2:50pm - 3:00pm 2:50pm-3:20pm 2:54pm 3:04.00pm 3:16pm - 3:24pm 3:24pm - 4:00pm 4:00pm - 4:10pm 3:54pm 4:04.00pm 4:16pm - 4:24pm 4:24pm - 5:00pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm 2:50pm -3:00pm 2:50pm-3:20pm 2:54pm 3:04.00pm 3:16pm -3:24pm 3:24pm - 4:00pm 4:00pm - 4:10pm 3:54pm 4:04.00pm 4:16pm -4:24pm 4:24pm - 5:00pm 5:00pm - 5:10pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm - 2:13pm 2:13pm - 2:50pm 2:50pm - 3:00pm 2:50pm-3:20pm 2:54pm 3:04.00pm 3:16pm - 3:24pm 3:24pm - 4:00pm 4:00pm - 4:10pm 3:54pm 4:04.00pm 4:16pm - 4:24pm 4:24pm - 5:00pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2
1:51pm - 2:01pm 1:43pm 1:53.00pm 2:03pm -2:13pm 2:13pm - 2:50pm 2:50pm -3:00pm 2:50pm-3:20pm 2:54pm 3:04.00pm 3:16pm -3:24pm 3:24pm - 4:00pm 4:00pm - 4:10pm 3:54pm 4:04.00pm 4:16pm -4:24pm 4:24pm - 5:00pm 5:00pm - 5:10pm	Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 LIVE NBC Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2 450 Winners Circle

450 Press Conference

5:45pm - 6:00pm

Version # 1 2:54 PM7/6/2023